The Finite Spectrum of Fourth-Order Boundary Value Problems with Transmission Conditions
Fang-zhen Bo and
Ji-jun Ao
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
A class of fourth-order boundary value problems with transmission conditions are investigated. By constructing we prove that these class of fourth order problems consist of finite number of eigenvalues. Further, we show that the number of eigenvalues depend on the order of the equation, partition of the domain interval, and the boundary conditions (including the transmission conditions) given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/175489.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/175489.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:175489
DOI: 10.1155/2014/175489
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().